Iam Suffering From Chest Pain Shortness of breath&heart Palpitations for 1year Very Severe Iam Not Going Outside When Going To Clg & Outside This Symptoms Are Coming Fear Of Dying I Consult Many Doctors But Not Solved My Problem Doctor Says This Anxiety Doctor Gave Me Tablets Citas10 Lonazep 0.5 Mg When Iam Using This Tablet OK But When I Stop Symptoms Are Back 2dEcho Normal In Ecg Atrial Fribillation Came Iam Worrying I Will Read on Net Atrial Fribillation Lead To Storke Iam Worrying Please How I Can I Stop I Am Using Tablets From Last 8 Months Continusly Using When I Stop Taking Tablets Symptoms Are Back please How Can I Stop It Doctor Please Say Me Doctor My Age Is Just 17 Years Only
Like the answers? Chat privately for 24 hours with the doctor of your choice
anxiety disorders are due to a chemical imbalance inside your Brian. It is not that you are thinking took much and that is why you are anxious. It is that you have a anxiety disorder that is why you are working a lot. If it is a imbalance in your mind we need to correct it through medicines. But while you are on your medicines you need to undergo behavior therapy to get rid of your fears. The treatment is someone's long and for some of might be life long. Like if you had a thyroid problem your are taking medicine to correct it similarly your treatment of anxiety disorder corrects the imbalance in your mind. Kindly come and consult me.
Flag this answer
3/3 people found this helpful
Was this answer helpful?